MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977006
Medical Device Problem Codes Disconnection (1171); High impedance (1291); Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was caller reported the patient was having severe pain.Caller stated the patient had a back injection that was part of trying to help the patient's back pain on august 5th and before that the patient started having to take oxycodone again.Patient was taking oxycodone because they weren't getting relief from the stimulator because it wasn't working.Patient saw a dr.'person' on (b)(6) and it was determined that one of the leads was loose and not connected anymore.Agent redirected caller to the patient's hcp to address the issue.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: product type lead product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50157327
Report Number3004209178-2026-13183
Device Sequence Number16102707
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)260414
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight196 LB